CureZone   Log On   Join
Re: Cured my lifelong lip peeling of over 20 plus years !
 
Tergot223 Views: 5,194
Published: 5 years ago
 
This is a reply to # 2,344,959

Re: Cured my lifelong lip peeling of over 20 plus years !


Lichen sclerosus is an autoimmune skin disease which causes scaring. It can occur anywhere on the body but most commonly the male and female genitals.

It has been linked with lyme, hence why I'm not focused on lyme.

I'm not prepared to have my foreskin cut into (similar to a lip biposy) to confirm the presence of lyme at this stage because there are less invasive biopsies available.


https://en.wikipedia.org
/wiki/Lichen_sclerosus

''Both bacterial as well as viral pathogens have been implicated in the etiology of LS. A disease that is similar to LS, acrodermatitis chronica atrophicans is caused by the spirochete Borrelia burgdorferi. Viral involvement of HPV[15] and hepatitis C[16] are also suspected.

A link with Lyme Disease is shown by the presence of Borrelia burgdorferi in LSA biopsy tissue.[17]''


Lyme disease has been linked to neuropathy and many skin conditions. I find it interesting that my symptoms overlap in reference to lyme.

Antibiotics /">http://www.skinsensibility.com/treating-lichen-sclerosus-with- Antibiotics /

''If you have been exposed to Lyme disease in the past, or have had a tick bite, it might be worth while to check with your doctor about getting tested for Lyme and Mycoplasma. 75% of Lyme patients also tested positive for mycoplasma so it is common to have both. Commonly a doctor would administer a CD57 blood test for Lymeís and a Mycoplasma antibody test. Apparently eradicating mycoplasma is a lengthy procedure with Antibiotics Ė it can take 5-6 months, and can reoccur years later. But if you do test positive, it could be the reason why Lichen was triggered, and treating the underlying infection can possibly help clear the Lichen as well. I have seen comments from women who have had success with this approach, so if nothing else is working for you, this could be worth looking into with your doctor. Long term consumption of antibiotics will also destroy beneficial bacteria in the gut, as well as increase the likelihood of yeast infections, so make sure to up your pro-biotic supplement intake to compensate.''
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

1.391 sec, (2)